Journal of Differential Geometry

Infinitesimal rigidity for smooth actions of discrete subgroups of Lie groups

Robert J. Zimmer

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 31, Number 2 (1990), 301-322.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214444314

Digital Object Identifier
doi:10.4310/jdg/1214444314

Mathematical Reviews number (MathSciNet)
MR1037402

Zentralblatt MATH identifier
0696.57022

Subjects
Primary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]
Secondary: 22E41: Continuous cohomology [See also 57R32, 57Txx, 58H10] 57S99: None of the above, but in this section 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Zimmer, Robert J. Infinitesimal rigidity for smooth actions of discrete subgroups of Lie groups. J. Differential Geom. 31 (1990), no. 2, 301--322. doi:10.4310/jdg/1214444314. https://projecteuclid.org/euclid.jdg/1214444314


Export citation